# SDR DALA2021051002626

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,937 hours, 23,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 RT. SLIDE ARM LIGHT NOT LIT. CORRECTIVE ACTION: RESECURED R1 DOOR SLIDE ATTACH FITTING PER B757 AMM 25-61. (7650638)
